# SDR 2003FA0001234

- Difficulty date: September 18, 2003
- Submitted: December 11, 2003
- Operation: General aviation
- Aircraft: N388CW
- Make and model: Gulstm G1159A
- Aircraft serial: 489
- Engine: Rroyce SPEY5118
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1159SCC20033
- Part serial: 114742
- Condition: Stuck
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, FLAPS WOULD NOT EXTEND BEYOND 35 DEGREES TO THE NORMAL 39 DEGREES, NOR COULD THE FLAPS RETRACT.  LANDING WAS UNEVENTFUL.  IT WAS LATER DISCOVERED THAT HORIZ STAB ACT (WHICH BEGINS TO MOVE HORZ STAB DOWN WHEN FLAPS GO BEYOND 10 DEGREES) WOULD SEIZ AND BIND AT 33-35 DEGREES.  LACK OF LUB (UNIT CAN NOT BE LUBRICATED-SEALED UNIT) SEVERE INTERNAL CORROSION.
